# SDR ASAA2023060443449

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 3,742 hours, 1,063 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 1873
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,746 hours, 1,065 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL MAINT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED FAN AIR MODULATING VALVE ENG 2 REF B737-9 AMM 36-12-03-400-801. LRU AND PNEUMATICS TEST OPS CHK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
